# SDR FDEA201305030904

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 56,740 hours, 21,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR REQUIRES OPS CHECK OF ARM AND DISARM.  ADJUSTED THE R1 DOOR GIRT BAR FLOOR FITTING IAW FIM 52-11 FAULT TREE 813, AMM 52-11-25-5. R1 DOOR  SLIDE ARM AND DISARM OPS CHECKS GOOD.
